How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Medical
Satisfied Customers: 18660
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
21597572
Type Your Medical Question Here...
Dr. D. Love is online now

Male 72 years old taken warfarin 15 years due to repeated

Customer Question

Male 72 years old taken warfarin for last 15 years due to repeated DVT in legs.Until 2 years ago no problems.But now legs feel very heavy & weak.I can walk slowly but get tired & can't run or even trot at all.
***** *****
Submitted: 2 years ago.
Category: Medical
Expert:  Dr S.A.Alam replied 2 years ago.

Hello,

Welcome to JustAnswer and thank you for your question.

Is there swelling in the legs ?

Any recent tests like doppler scan of the legs ?

Customer: replied 2 years ago.
Relist: No answer yet.
Customer: replied 2 years ago.

No thank you

Expert:  Dr. D. Love replied 2 years ago.
I notice that you have relisted the question.

Since you are having these leg symptoms, it would be appropriate to perform an ultrasound of the legs to look for recurrent DVT, if not recently done. It also would be appropriate to assess arterial flow into the legs, which also can be done by ultrasound, although a different type of ultrasound.

It is also possible that the legs can feel heavy because of chronic venous insufficiency from previous DVTs, but this would require excluding the above problems.